Page 1 of 1

buzzing sensation

PostPosted: May 20th, 2003, 5:53 am
by KERRI
I have made it three days with only 2-3 twitches and these twitches were all 1 second hit and runs, if i did not know what a twitch was I would not even have noticed them, Jenn's theory is working, " live for today and not tommorrow life doesn't last forever.

The things is though I did get the buzzing in my left hand and knee and some in my right hand, I switched from Xanax to Paxil in one day, maybe this is a side effect, or is this really a cramp and repeated fasciculation like some DR's think. What is your take on this buzzing sensation :?:


:D :D :D

FEELING GOOD

Kerri

PostPosted: May 20th, 2003, 10:47 am
by reneeintx
Kerri~

I take xanax on occasion. I seem to get the buzzing whether I'm taking it or not. I believe it to be a deep, fast fasciculation.

Renee :)

PostPosted: May 23rd, 2003, 8:47 pm
by Floater
the buzzing sensation is a chemical release of creatine in the muscle....and its destroying your liver!!! quick go see a doctor! :lol:

are your palms red?

PostPosted: May 23rd, 2003, 9:48 pm
by Jenn311
What in the world are you talking about floater? Where did you find that info? Urban legends.com?

the jen.

Funny Floater

PostPosted: May 24th, 2003, 2:10 am
by KERRI
The buzzing sensations have come and gone since August as well, although they have not been prominent until the last two weeks, especially the switch from Paxil back to Xanax. I am not overly concerned, just was not sure whether really a fast twitch or a sensory symptom, and Dr. friend says sensory symptom.

Kerri